# SDR 04FDEA01058

- Difficulty date: April 22, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 780 DELTA BEAM LWR ANGLE HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS BS 780 DELTA BEAM LWR ANGLE.  ACCESS LWR WEB.  REMOVED, INSTALLED NEW BS 780 DELTA BEAM LWR ANGLE AND INSTALLED LWR WEB SUPPORT BEACON PANEL IAW SRM 51-30-2, 51-10-6 STEP 7, 51-10-1 FIG 1, 51-30-5.
